# SDR SWAA064411

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 42,169 hours, 35,977 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435333
- Condition: Delaminated
- Location: Lt Wing Flap
- Component: Flap
- Component part number: 6546435333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND LT WING OUTBOARD T/E AFT FLAP DELAMINATED AT INBOARD LOWER END.  REMOVED AND REPLACED AFT FLAP PER MM.
